# SDR SWIA202164263

- Difficulty date: December 1, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER REPAIR ANGLE AT F.S. 280 3L IS CRACKED.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED STRINGER CLIP IAW CRJ-200-SRM-51-42-06 AND 51-42-21.
